I am taking 50 mg of Topiramate to try and help with migraines which hasn't worked over the past 10 weeks. I recently started taking 20 mg of predirsone each morning for 5 days to see if it helps. I have been taking 1Advil liquid gel 400 mg which did work when the pain was really bad (2-3 times/day). Now the Advil is not working and the pain is even worse since I started the predrisone. Is headaches a side effect?
Dear Hurtinghead yes one of the most common side effects of prednisone is headaches . I was on it for the last two weeks and i had migraines from it. I had to take Maxalt to get rid of them. Thank God i'm finished with prescription. Have you taking anything stronger than Advil? unfortunately for some us it continues. you should contact your doctor and ask. If there's something stronger that he could give you for your headaches. I hope you feel better.
- Topiramate Information for Consumers
- Topiramate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topiramate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jun 2014 • 7 answers
Posted 16 Mar 2015 • 2 answers
Posted 12 Dec 2015 • 2 answers
Posted 4 Jan 2016 • 0 answers
Posted 12 Apr 2018 • 2 answers